# SDR DHL9770514C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FRAME AT BS 1130 ABOVE STR 27LT WAS FOUND CRACKED AT SIDEWALL ATTACH ANGLE FASTENER.  CUTOUT DAMAGED AREA AT BS 1130, FRAME UPPER FLANGE ABOVE STR 27 LT PER SRM 51-40-3.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3.  SIZE OF REPAIR 7 BY 3.  NON ROUTINE 3812.
